| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 17-20


A. Zarandi, A. Borumand Saeid
      Interval-valued fuzzy BF-algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 803-814.

Ch. Tsitouras
      Rational approximants to the solution of the Brusselator system compared to the Adomian decomposition method
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 815-820.

A. Taleshian
      Application of covariant derivative in the dual space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 821-826.

S. M. Vaezpour, M. Tatari, A. Pishinian
      Atomic decomposition for weighted Bergman space L^2_a on the unit ball of C
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 827-831.

S. K. Datta, S. Mandal
      Composition of entire functions and their maximum terms
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 833-844.

S. K. Datta, S. Mandal
      On relative defects of meromorphic functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 845-858.

M. Lellis Thivagar, N. Mariappan
      Bitopological view of Urysohn lemma
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 859-864.

Yong Chan Kim, Jin Won Park
      (L,\odot)-filters and (L,\odot)-fuzzy topologies
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 865-872.

D. Latifi, A. Razavi
      Homogeneous geodesics of left invariant randers metrics on a three-dimensional Lie group
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 873-881.

E. Hizel, N. C. Turgay, B. Guldogan
      The symmetry reductions and new exact solutions of the generalized Davey-Stewartson equation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 883-894.

S. Hoecht, Kah Hwa Ng, J. Wiesent, R. Zagst
      Fit for leverage - modelling of hedge fund returns in view of risk management purposes
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 895-916.

A. S. Galiz
      On a subclass of p-valent prestarlike functions with negative coefficient defined by Ruschweyh operator
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 917-928.

D. Di Caprio, F. J. Santos-Arteaga
      Information multifunctions and continuously representable induced preferences
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 929-940.

G. Caristi
      Geometric probabilities for an arbitrary convex body of revolution in E_3 and certain lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 941-946.

Jun Yang, Puchen Liu, Haidong Liu
      Asymptotical stability of Cohen-Grossberg neural networks involving S-type distributed delays
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 947-954.

M. Kule
      Computations on nilpotent Lie algebras of dimension 6
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 955-967.

T. Guendouzi
      Directionally convex ordering in multidimensional jump diffusions models
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 969-977. (Retracted)

Sherry H.F. Yan
      Schroder paths and pattern avoiding partitions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 979-986.

Y. Cengellenmis
      On (1-u^m)-cyclic codes over F_2+uF_2+u^2F_2+u^3F_2+...+u^mF_2
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 987-992.

E. Turhan
      Dirac operator in Heisenberg group Heis^3
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 993-998.

K. Ratchagit
      Asymptotic stability of delay-difference control system with time-varying delay via matrix inequalities
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 17-20, 999-1004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |